I went for my 6 week post delivery check up & was asked wat BC I wanted to get, I'm thinking about getting the Mirena because my bf and I don't want another baby for atleast a few years. Has anyone had or have the Mirena.? How well does it work & what are the side affects from it.? I don't want to gain weight, I would like to be able to lose weight & keep it off, i also dont want to have future problems with fertility which I've heard some BC's can do. So I was just wondering if the Mirena would be a good choice or if I should look into something else.
Everyone will have a different experience mine with mirena was a 50-60lbs weight gain borderline bi-polar hormones stabbing feeling in my sides. Within 2 months of getting it out I lost 20lbs and felt more myself.
The only BC I'm down for is the patch. It's the only one that's worked for me and hasn't made me gain weight, turn all crazy, or forget all the time. You change it once a week, and you're good to go. I gained 50 lbs with the Depo, and I personally hate the idea of foreign objects being inside my body, let alone vag lol. I don't trust it...and if you happen to get prego while on it, the baby is likely to not survive which I'm sure would be devastating. But that's all I've heard about it.
in ur best interest listen to the advice then ask doctors for sure. most docors wont give you something that the have had bad reviews on. i myself have had well lets just say i was on b.c pills and got pregnant with my 11 year old. i was on the patch and got pregnant with my 7 year old i wasnt on b.c. for three years before actually getting pregnant with my 21 month old and this is my second pregnancy this year that i have gotten pregnant while on the pill. the first time was in jan. and i had a miscarriage. so you should weigh the consiquences as for the i.u.d. it literially feels lik a metal rod getting pushed threw your cervix which is what it is and you can cramp alot. i have a freand that got the mirena which goes in your arm and after having it took out she was pregnant by the end of the month. there are b.c. pills that dont have alot of hormones that doesnt cause pimples nor weight gain im sorry you are having a hard time making up your mind. the best thing to do is to take all comments on birthcontrol into consediration ask your doctor and he/she should be able to guide you into the right direction on whats best for you
<blockquote><b>Quoting Fawn Hurley:</b>" in ur best interest listen to the advice then ask doctors for sure. most docors wont give you something ... [snip!] ... into consediration ask your doctor and he/she should be able to guide you into the right direction on whats best for you"</blockquote>
Just an fyi merina and paraguard are iuds.... The thing in ur arm is called inplantation.